# SDR SWAA2019052833110

- Difficulty date: May 27, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N8580Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64347
- Aircraft time: 2,904 hours, 1,293 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Skirt
- Part number: 65C16820
- Condition: Loose
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE GIRT SKIRT HANGING DOWN, LOOSE.  SECURED GIRT SKIRT PER AMM.
